Sistema de Información Esencial en Terapéutica y Salud

@SIETES7

Última actualización: 12/11/2019
SIETES contiene 92833 citas

 
 
 1 a 6 de 6 
Presentar resultados
Seleccionar todas
1. Cita con resumen
Nardone B, Majewski S, Kim AS, Kiguradze T, Martínez-Escala EM, Friedland R, Amin A, Laumann AE, Edwards BJ, Rademaker AW, Martini MC, West DP. Melanoma and non-melanoma skin cancer associated with angiotensin-converting-enzyme inhibitors, angiotensin-receptor blockers and thiazides: a matched cohort study. Drug Saf 2017;40:249-55. [Ref.ID 101451]
2. Cita con resumen
Bennett CL, Silver SM, Djulbegovic B, Samaras AT, Blau CA, Gleason KJ, Barnato SE, Elverman KM, Courtney DM, McKoy JM, Edwards BJ, Tigue CC, Raisch DW, Yarnold PR, Dorr DA, Kuzel TM, Tallman MS, Trifilio SM, West DP, Lai SY, Henke M. Venous thromboembolism and mortality associated with recombinant erythropoietin and darbepoetin administration for the treatement of cancer - Associated anemia. JAMA 2008;299:914-24. [Ref.ID 82657]
3. Cita con resumen
Bennett CL, Nebeker JR, Yarnold PR, Tigue CC, Dorr DA, McKoy JM, Edwards BJ, Hurdle JF, West DP, Lau DT, Angelotta C, Weitzman SA, Belknap SM, Djulbegovic B, Tallman MS, Kuzel TM, Benson AB, Evens A, Trifilio SM, Courtney DM, Raisch DW. Evaluation of serious adverse drug reactions. A proactive pharmacovigilance program (RADAR) vs safety activities conducted by the Food and Drug Administration and pharmaceutical manufacturers. Arch Intern Med 2007;167:1041-9. [Ref.ID 80227]
4.
Bennett CL, Nebeker JR, Lyojns EA, Samore MH, Feldman MD, McKoy JM, Carson KR, Belknap SM, Trifilio SM, Shumock Gt, Yarnold PR, Davidson CJ, Evens AM, Kuzel TM, Parada JP, Cournoyer D, West DP, Sartor O, Tallman MS, Raisch DW. The Research on Adverse Drug Events and Reports (RADAR) Project. JAMA 2005;293:2131-40. [Ref.ID 73664]
5.
Nasca M R, Micali G, Cheigh NH, West LE, West DP. Dermatologic and nondermatologic uses of thalidomide. Ann Pharmacother 2003;37:1307-20. [Ref.ID 67321]
6.
West DP, Fischer JH, McFarland Barbour M, Cwik MJ, Micali G, Fiedler VC. Altered theophylline metabolism in patients with psoriasis. Drug Intell Clin Pharm 1990;24:464-7. [Ref.ID 13993]
Seleccionar todas
 
 1 a 6 de 6